Anadin Ibuprofen 200mg - 16 Tablets

Regular price
£1.99
Regular price
£2.03
Sale price
£1.99
Description

Anadin Ibuprofen 200mg Tablets

Anadin Ibuprofen not only relieves pain, but also reduces inflammation by blocking the pain-causing chemicals in the tissues of the body.

Anadin Ibuprofen is a high quality, sugar-coated tablet, which targets the source of pain. It has a smooth texture with a polished surface to make it easier to swallow.

For relief from:

backache, muscular pain, rheumatic pain, neuralgia

Also provides relief from: headache, dental pain, period pain, feverishness, cold and flu symptoms, migraine.

Category: Analgesics

Manufacturer: PFIZER CONSUMER HEALTHCARE
USES: 
For the relief of mild to moderate pain including rheumatic and muscular pain, backache, neuralgia, migraine, headache, dental pain, dysmenorrhoea, feverishness and relief of the symptoms of cold and flu.

INGREDIENTS: 
Ibuprofen 200mg
DOSAGE: 
Adults, the elderly and young persons over 12 years: 1 or 2 tablets to be taken up to 3 times a day with water as required. Leave at least 4 hours between doses.
Maximum 6 tablets in 24 hours.
Under 12 years: not to be given.

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS